For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1959-1970                                                                DOI:10.11948/2018.1959
Upper bounds for the associated number of zeros of Abelian integrals for two classes of quadratic reversible centers of genus one
Xiaochun Hong,Junliang Lu,Yanjie Wang
Keywords:Abelian integral, quadratic reversible center, weakened Hilbert''s 16th problem.
Abstract:
      In this paper, by using the method of Picard-Fuchs equation and Riccati equation, we study the upper bounds for the associated number of zeros of Abelian integrals for two classes of quadratic reversible centers of genus one under any polynomial perturbations of degree $n$, and obtain that their upper bounds are $3n-3$ ($n\geq 2$) and $18\left[\frac{n}{2}\right]+3\left[\frac{n-1}{2}\right]$ ($n\geq 4$) respectively, both of the two upper bounds linearly depend on $n$.
PDF      Download reader